# SDR SIMA20190119007

- Difficulty date: January 19, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,652 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS319.70 HAS A CORRODED SHEAR CLEAT AT 21L.  EVALUATED FRAME FS319.70 AT STRINGER 21L, FOUND ONLY LIGHT SURFACE CORROSION.  REPAIRED IAW SRM 51-21-06.
